# SDR USAA2013101800011

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 50,848 hours, 18,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A MISSING EMERGENCY LIGHT LENS COVER AT DOOR 2R.  MAINTENANCE REPLACED MISSING LENS COVER AT DOOR 2R.
